Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 10:52 PM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 10:52 PM EDT (02:52 UTC)
- Expired
- Jun 12, 2011, 11:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423
WWUS81 KPHI 130252
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN JUN 12 2011
NJZ001-007>010-012-PAZ062-130345-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1052 PM EDT SUN JUN 12 2011
...SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF NEWTON TO 7 MILES SOUTHEAST OF EASTON...MOVING
SOUTHEAST AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
HIGHLAND LAKE...HAMPTON AROUND 1100 PM...GREEN POND...WHARTON AROUND
1115 PM...SAND BROOK...WHITE MEADOW LAKE AROUND 1130 PM...MORRISTOWN
AND HANOVER TOWNSHIP AROUND 1145 PM.
WIND GUSTS TO 35 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH
THESE STORMS.
LAT...LON 4120 7437 4109 7449 4104 7449 4105 7444
4101 7439 4100 7430 4089 7427 4089 7433
4086 7431 4074 7436 4065 7445 4066 7439
4039 7469 4051 7507 4056 7511 4056 7519
4062 7520 4059 7524 4060 7525 4127 7452
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 10:15 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 12, 10:15 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1015 PM EDT SUN JUN 12 2011 .SYNOPSIS... A COLD FRONT IN CENTRAL PENNSYLVANIA WILL CROSS THE AREA TONIGHT. WEAK HIGH PRESSURE IN THE UPPER MIDWEST WILL VERY SLOWLY MOVE TOWARD THE MID ATLANTIC COAST THIS COMING WEEK COMPETING WITH THE INFLUENCE OF UPPER ATMOSPHERIC LOW PRESSURE OVER NEW ENGLAND. A NEW AREA OF LOW PRESSURE DEVELOPS NEAR THE MID ATLANTIC COAST LATE IN THE WEEK AND IT MAY LEAVE A TRAILING FRONTAL SYSTEM BACK INTO THE MID ATLANTIC COAST NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE SEEMINGLY LAST OF THE CONVECTION IS SPREAD OUT ON A LINE THAT IS MORE OR LESS JUST AHEAD OF THE BEST REMAINING INSTABILITY. THE ACTIVITY IS BEING SUSTAINED BY DECENT BULK SHEAR AHEAD OF THE SHORT WAVE OVER THE SOUTHERN TIER OF NEW YORK STATE. 0000 UTC SOUNDINGS SUGGEST THAT A FEW WIND GUSTS ARE POSSIBLE WITH THE CONVECTION AS IT CROSSES NORTHERN NEW JERSEY LATE THIS EVENING...AS THE LOW LEVEL INVERSION HAS YET TO SET UP. OTHER WIDELY SCATTERED SHOWERS CONTINUE TO POP UP AND DOWN ACROSS SOUTHEAST PENNSYLVANIA AND JUST SOUTH OF THE AREA. THIS WILL PROBABLY CONTINUE THROUGH THE COLD FRONTAL PASSAGE...BUT LESS IN THE WAY OF SHEAR SHOULD MEAN LESS IN THE WAY OF ORGANIZATION. THE COLD FRONT SHOULD CROSS THE PHILADELPHIA METRO ARE JUST AFTER MIDNIGHT...AND REACH THE NEW JERSEY COAST BEFORE 430 AM. WHILE THE AIRMASS MAY BE MARGINALLY UNSTABLE AHEAD OF THE FRONT...THE LOW LEVEL INVERSION MAY END UP PRECLUDING MUCH IN THE WAY OF ACTIVITY PRIOR TO THE FRONTAL PASSAGE. DEW POINTS DROP OFF CONSIDERABLY ACROSS CENTRAL PENNSYLVANIA...AND THIS AIRMASS CHANGE SHOULD ARRIVE LATER TONIGHT. WITH THE LAG IN AIRMASS CHANGE...DID NOT CHANGE OVERNIGHT LOWS MUCH. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... TEMPS AND WINDS ARE PRIMARILY 12Z/12 GFS MOS WITH A SMALL CONTRIBUTION FROM THE NAM MOS. POPS ARE BLENDED 12Z NAM/GFSMOS GUIDANCE WITH THE 09Z SREF 3HOUR PROB FOR .01 THE BEST PERIOD OF WEATHER HERE EARLY THIS WEEK MAY BE FROM 2 AM MONDAY THROUGH MONDAY EVENING. MONDAY...DRIER COOLER AIRMASS BECOMES QUITE NOTICEABLE IN THE AFTERNOON. MONDAY NIGHT-WEDNESDAY...AS AN UPPER LOW CIRCULATION DROPS SEWD THROUGH THE NE USA...PATCHES OF CLOUD COVER AND A PERIOD OR TWO OF COLD CORE INSTABILITY SHOWERS AFFECT THE REGION. THERE IS EVEN A SMALL CHANCE OF THUNDER AND PEA HAIL TUESDAY AFTERNOON BUT NOT IN THE GRIDS YET. CLOUDS AND SCT SHOWERS ARE MOSTLY DIURNAL DRIVEN... GREATEST CHC APPEARS TO BE TUESDAY AFTERNOON. TEMPS BELOW NORMAL THIS PERIOD TRIMMING THE CURRENT MONTHLY POSITIVE DEPARTURES WHICH ARE RANGING GENERALLY BETWEEN 4 AND 7 DEGREES ABOVE NORMAL THROUGH JUNE 11. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A BIT OF A CHANGE IN THE UPPER PATTERN IS SEEN FROM SATURDAY... WHEREIN SOMETHING OF AN OMEGA BLOCK TAKE SHAPE EARLY IN THE LONG TERM PERIOD ON THE GFS. A CLOSED LOW JUST OFF THE NEW ENGLAND COAST AND ANOTHER OVER THE UPPER MIDWEST SANDWICH A RIDGE IN THE OHIO VALLEY AND EASTERN GREAT LAKES. THIS PATTERN DEVOLVES INTO SOME PROGRESSIVENESS AS THE WESTERN LOW ROTATES EASTWARD AND OPENS TO PHASE WITH THE EASTERN CANADIAN LOW BY SATURDAY. THIS BRINGS A SURFACE LOW SLOWLY THROUGH OUR AREA FRIDAY NIGHT OR EARLY SATURDAY AS THE FRONT SETTLES JUST TO OUR SOUTH. A WAVE MAY DRIVE ALONG THE FRONT SUNDAY...AGAIN TO OUR SOUTH BUT WITH A CYCLONIC NORTHWEST FLOW ALOFT. FOR NOW IT WAS DECIDED TO LEAVE IN A SLIGHT CHANCE OF SHOWERS OR A THUNDERSTORM FOR SATURDAY IN VIEW OF THE CYCLONIC FLOW ALOFT... BUT DRY WEATHER WAS FORECAST FOR SUNDAY AND SUNDAY NIGHT WITH LOW CONFIDENCE FOR ANY PRECIPITATION AT THIS POINT. EXCEPT FOR SATURDAY...THIS MIRRORS HPC GUIDANCE. TEMPERATURES WILL CONTINUE TO BE FORECAST NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WARM FRONT CONTINUES TO BE DRAPED ACROSS OUR SOUTHERN TERMINALS EARLY THIS EVENING. THE SURFACE HEATING OF THE DAY ERODED AND THINNED MUCH OF THE LOW CLOUDINESS...ALTHOUGH SOME REMAINED FOR THE CENTRAL AND ESPECIALLY THE SOUTHEASTERN TAF SITES. CONVECTIVE ACTIVITY APPEARS THAT IT WILL MISS ALL OF OUR TAF SITES SAVE FOR THE SOUTHEASTERN SITES OF KACY AND KMIV WHERE A VICINITY SHOWER REMARK AND A CB REMARK WILL BE ADDED FOR A COUPLE OF HOURS THIS EVENING. OTHERWISE THE COLD FRONT JUST WEST OF THE AREA AT 00Z LOOKS LIKE IT WILL MOVE SLOWLY EASTWARD THROUGH THE REGION THIS EVENING AND EARLY IN THE OVERNIGHT PERIOD. SOME 5 OR 6 MILE VISIBILITIES MAY OCCUR IN FOG WITH PARTIAL CLEARING EARLY AND LIGHT SOUTH OR SOUTHWEST WINDS AHEAD OF THE FRONT. AFTER THE FRONT MOVES THROUGH DRIER AIR WILL START TO FILTER IN...BUT THERE COULD BE SOME STRATOCUMULUS NORTH AND EVEN SOME STRATUS SOUTH OVERNIGHT... ACCORDING TO MODEL SOUNDINGS AND MOS GUIDANCE...ESPECIALLY THE NAM MOS. NAM MOS WINDS WERE PREFERRED...AS THEY INITIALIZED BETTER AT 22Z AND 23Z. FOR MONDAY LOW PRESSURE DROPS ACROSS NEW ENGLAND AND TOWARD OUR AREA. THIS WILL RESULT IN A NORTHWESTERLY FLOW WHICH MAY LOCALLY GUST UP TO 18 OR 20 KNOTS FOR A TIME FROM ABOUT MIDDAY TO LATE AFTERNOON. THE ATMOSPHERE WILL BE COOLING, THEREFORE WE SHOULD HAVE CUMULUS DEVELOPMENT OCCUR WHICH WE ARE ANTICIPATING TO GO SCATTERED TO LOCALLY BROKEN. OUTLOOK... MONDAY NIGHT AND TUESDAY...VFR, HOWEVER SOME SHOWERS MAY OCCUR ESPECIALLY FAR NORTH MONDAY NIGHT THEN POSSIBLY ANYWHERE TUESDAY WITH SURFACE HEATING. THEREFORE, PERHAPS POCKETS OF SUB-VFR CONDITIONS COULD OCCUR. AS OF NOW, THE CLOUD DEPTHS MAY NOT BE DEEP ENOUGH TO PRODUCE LIGHTNING. WEDNESDAY...HIGH PRESSURE SETTLES IN THEREFORE MAINLY VFR. IF THE SYSTEM SLIDING ACROSS NEW ENGLAND IS SLOWER TO MOVE OUT, THEN PERHAPS MORE CLOUD DEVELOPMENT AND AN ISOLATED SHOWER CHANCE LINGERS. THURSDAY AND FRIDAY...HIGH PRESSURE SLIDES TO OUR EAST THURSDAY. THIS WILL RESULT IN A SOUTHERLY FLOW DEVELOPING, ALLOWING FOR CLOUDS TO BE ON THE INCREASE AS A WARM FRONT APPROACHES. SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. && .MARINE... A WARM FRONT ACROSS OUR SOUTHERN WATERS WILL LIKELY MOVE LITTLE UNTIL THE COMPANION COLD FRONT MOVES THROUGH TONIGHT. EAST WINDS 10 KNOTS OR LESS NORTH CONTRASTED WITH SOUTH WINDS 10 KNOTS OR LESS SOUTH AT LATE AFTERNOON AND EARLY EVENING. THE GRADIENT IS FORECAST TO BE WEAK ENOUGH FOR VARYING WINDS FOR AWHILE TONIGHT, BUT THEN A SHIFT TO THE WEST AND THEN NORTHWEST IS EXPECTED AS THE COLD FRONT MOVES THROUGH OVERNIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE FRONT, ESPECIALLY SOUTH, WITH PERHAPS LOCALLY GUSTY WINDS. BEHIND THE FRONT MONDAY, THE WINDS WILL BE NORTH TO NORTHWEST...BUT COULD SHIFT TO THE SOUTHWEST IF THEY LESSEN ENOUGH LATER IN THE DAY. THE AIRMASS IS FORECAST TO BE COOLING WITH DRIER AIR ARRIVING SO BETTER MIXING SHOULD DEVELOP. THE WIND FIELD IS NOT ALL THAT STRONG, BUT SOME GUSTS UP TO 20 KNOTS MAY OCCUR ESPECIALLY NEARSHORE. THIS MAY BE ENOUGH TO BUILD THE SEAS SOMEWHAT, BUT THE OFFSHORE WIND TRAJECTORY SHOULD SERVE TO TAMP THE WAVE HEIGHTS...AS WAVEWATCH FORECASTS. A CLOSED LOW OVER NEW ENGLAND IS EXPECTED TO DROP SOUTHEASTWARD AND MOVE PARTIALLY OVER OUR REGION LATER MONDAY AND TUESDAY. THIS COULD PRODUCE SOME SHOWERS AND KEEP THE WINDS ELEVATED A LITTLE BIT. HIGH PRESSURE IS FORECAST TO SETTLE IN FOR WEDNESDAY. A WARM FRONT WILL APPROACH THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY AND FRIDAY. FOR NOW, SEAS NO HIGHER THAN 4 FEET WERE FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...HAYES SHORT TERM...DRAG LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jun 12, 8:04 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 804 PM EDT SUN JUN 12 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-140015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 804 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 804 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 7:18 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 W GALENA 39.34N 75.92W
06/12/2011 KENT MD 911 CALL CENTER
TREE DOWN ACROSS ROAD.
0610 PM TSTM WND DMG 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 QUEEN ANNE'S MD TRAINED SPOTTER
TREES DOWN IN CHURCH HILL.
0610 PM TSTM WND GST 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 M57 MPH QUEEN ANNE'S MD TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
HILL.
0610 PM HAIL 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 E0.50 INCH QUEEN ANNE'S MD TRAINED SPOTTER
HAIL AROUND HALF INCH IN DIAMETER REPORTED IN CHURCH
HILL.
0648 PM TSTM WND GST RIDGELY 38.95N 75.89W
06/12/2011 E65 MPH CAROLINE MD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS WERE ESTIMATED TO BE 60 TO 65
MPH IN RIDGELY.
&&
EVENT NUMBER PHI1100267 PHI1100265 PHI1100266 PHI1100269 PHI1100268
GORSESpecial weather statement, Jun 12, 7:43 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SUN JUN 12 2011
DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
743 PM EDT SUN JUN 12 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE FROM FEDERALSBURG...MARYLAND TO
BRIDGEVILLE...DELAWARE...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR SYCAMORE AND LAUREL AROUND 800 PM...LONG
NECK AND GUMBORO AROUND 830 PM...AND MILLVILLE AND SELBYVILLE AROUND
845 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3845 7564 3847 7571 3874 7572 3884 7558
3884 7555 3888 7551 3865 7510 3865 7507
3861 7504 3848 7504 3845 7508
IOVINOLocal storm report, Jun 12, 8:01 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 W GALENA 39.34N 75.92W
06/12/2011 KENT MD 911 CALL CENTER
TREE DOWN ACROSS ROAD.
0610 PM TSTM WND DMG 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 QUEEN ANNE'S MD TRAINED SPOTTER
TREES DOWN IN CHURCH HILL.
0610 PM TSTM WND GST 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 M57 MPH QUEEN ANNE'S MD TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
HILL.
0610 PM HAIL 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 E0.50 INCH QUEEN ANNE'S MD TRAINED SPOTTER
HAIL AROUND HALF INCH IN DIAMETER REPORTED IN CHURCH
HILL.
0648 PM TSTM WND GST RIDGELY 38.95N 75.89W
06/12/2011 E65 MPH CAROLINE MD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS WERE ESTIMATED TO BE 60 TO 65
MPH IN RIDGELY.
0700 PM TSTM WND DMG DENTON 38.88N 75.82W
06/12/2011 CAROLINE MD 911 CALL CENTER
TREES DOWN AND POWER OUTAGES.
&&
EVENT NUMBER PHI1100267 PHI1100265 PHI1100266 PHI1100269 PHI1100268
PHI1100270
IOVINOSpecial weather statement, Jun 12, 8:17 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SUN JUN 12 2011
PAZ054-055-130115-
CARBON PA-MONROE PA-
817 PM EDT SUN JUN 12 2011
...A THUNDERSTORM WILL AFFECT PARTS OF CARBON AND MONROE COUNTIES...
AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTHWEST OF MOUNT POCONO...MOVING SOUTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR PENN FOREST RESERVOIR AND
MOUNT POCONO AROUND 815 PM...REEDERS AND JONAS AROUND 830
PM...BRODHEADSVILLE AND GILBERT AROUND 845 PM...AND SAYLORSBURG AND
STORMVILLE AROUND 900 PM.
HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
THERE IS THE POTENTIAL FOR SMALL HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM.
LAT...LON 4100 7512 4096 7514 4092 7524 4086 7531
4082 7543 4099 7572 4120 7548
IOVINOSpecial weather statement, Jun 12, 10:01 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT SUN JUN 12 2011
NJZ001-007>010-PAZ055-061-062-069-130300-
BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1001 PM EDT SUN JUN 12 2011
...SHOWERS AND THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...
LEHIGH...MONROE...MORRIS...NORTHAMPTON...SOMERSET ...SUSSEX AND
WARREN COUNTIES...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST
OF MONTAGUE TO 10 MILES NORTH OF ALLENTOWN...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR NORTHAMPTON...COFFEETOWN AROUND
1015 PM...VERNON VALLEY...FORKS AROUND 1030 PM...COOPERSBURG...
HIGHLAND LAKE AROUND 1045 PM...BUDD LAKE AND NETCONG AROUND 1100 PM.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH ANY THUNDERSTORMS.
LAT...LON 4126 7451 4114 7442 4109 7449 4104 7449
4105 7444 4102 7442 4100 7438 4051 7494
4035 7538 4075 7565 4090 7520 4135 7469
HAYESSpecial weather statement, Jun 12, 10:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN JUN 12 2011
NJZ001-007>010-012-PAZ062-130345-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1052 PM EDT SUN JUN 12 2011
...SHOWERS AND THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF NEWTON TO 7 MILES SOUTHEAST OF EASTON...MOVING
SOUTHEAST AT 20 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
HIGHLAND LAKE...HAMPTON AROUND 1100 PM...GREEN POND...WHARTON AROUND
1115 PM...SAND BROOK...WHITE MEADOW LAKE AROUND 1130 PM...MORRISTOWN
AND HANOVER TOWNSHIP AROUND 1145 PM.
WIND GUSTS TO 35 MPH AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH
THESE STORMS.
LAT...LON 4120 7437 4109 7449 4104 7449 4105 7444
4101 7439 4100 7430 4089 7427 4089 7433
4086 7431 4074 7436 4065 7445 4066 7439
4039 7469 4051 7507 4056 7511 4056 7519
4062 7520 4059 7524 4060 7525 4127 7452
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:01 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 59 min |
| Jun 13, 10:56 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
| Jun 12, 8:17 PM EDT | Special Weather Statement | PHI | Monroe | 58 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.